If you need an accessible version of this item please contact JSTOR User Support

Quantification Theory and Empty Individual-Domains

Theodore Hailperin
The Journal of Symbolic Logic
Vol. 18, No. 3 (Sep., 1953), pp. 197-200
DOI: 10.2307/2267402
Stable URL: http://www.jstor.org/stable/2267402
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Quantification Theory and Empty Individual-Domains
Preview not available

Page Thumbnails

  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200